Blocking sets of almost Rédei type

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

We study minimal blocking sets inPG(2, q) havingq+mpoints outside some fixed line. Ifthen either the blocking set is large, or every line contains 1 modppoints of the blocking set, wherepis the characteristic of the field GF(q).
Original languageEnglish
Pages (from-to)141-150
Number of pages10
JournalJournal of Combinatorial Theory, Series A
Volume78
Issue number1
DOIs
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Blocking sets of almost Rédei type'. Together they form a unique fingerprint.

Cite this